Please use this identifier to cite or link to this item: http://hdl.handle.net/1893/18502
Full metadata record
DC FieldValueLanguage
dc.contributor.authorRowlinson, Peter-
dc.date.accessioned2014-01-31T23:14:49Z-
dc.date.available2014-01-31T23:14:49Z-
dc.date.issued2010-06-
dc.identifier.urihttp://hdl.handle.net/1893/18502-
dc.description.abstractLet T be a tree of order n>6 with μ as a positive eigenvalue of multiplicity k. Star complements are used to show that (i) if k>n/3 then μ=1, (ii) if μ=1 then, without restriction on k, T has k+1 pendant edges that form an induced matching. The results are used to identify the trees with a non-zero eigenvalue of maximum possible multiplicity.en_UK
dc.language.isoen-
dc.publisherElsevier-
dc.relationRowlinson P (2010) On multiple eigenvalues of trees, Linear Algebra and Its Applications, 432 (11), pp. 3007-3011.-
dc.rightsPublished in Linear Algebra and its Applications by Elsevier; Elsevier believes that individual authors should be able to distribute their accepted author manuscripts for their personal voluntary needs and interests, e.g. posting to their websites or their institution’s repository, e-mailing to colleagues. The Elsevier Policy is as follows: Authors retain the right to use the accepted author manuscript for personal use, internal institutional use and for permitted scholarly posting provided that these are not for purposes of commercial use or systematic distribution. An "accepted author manuscript" is the author’s version of the manuscript of an article that has been accepted for publication and which may include any author-incorporated changes suggested through the processes of submission processing, peer review, and editor-author communications.-
dc.subjectGraphen_UK
dc.subjectTreeen_UK
dc.subjectEigenvalueen_UK
dc.subjectStar complementen_UK
dc.titleOn multiple eigenvalues of treesen_UK
dc.typeJournal Articleen_UK
dc.identifier.doihttp://dx.doi.org/10.1016/j.laa.2010.01.003-
dc.citation.jtitleLinear Algebra and Its Applications-
dc.citation.issn0024-3795-
dc.citation.volume432-
dc.citation.issue11-
dc.citation.spage3007-
dc.citation.epage3011-
dc.citation.publicationstatusPublished-
dc.citation.peerreviewedRefereed-
dc.type.statusPost-print (author final draft post-refereeing)-
dc.author.emailpeter.rowlinson@stir.ac.uk-
dc.contributor.affiliationMathematics - CSM Dept-
dc.identifier.isi000276882500027-
Appears in Collections:Computing Science and Mathematics Journal Articles

Files in This Item:
File Description SizeFormat 
Trees.pdf241.76 kBAdobe PDFView/Open


This item is protected by original copyright



Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

If you believe that any material held in STORRE infringes copyright, please contact library@stir.ac.uk providing details and we will remove the Work from public display in STORRE and investigate your claim.